# SDR CALA2025110911021

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 49,419 hours, 26,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD FWD L MSG DURING CABIN EMERGENCY LIGHT TEST PERFORMED WIRE CHECKS PER ASM 33-51-01 SCH 01, PAGE 169. FOUND RESISTANCE AT PIN T OF 10WL EPSU CONNECTOR TO GROUND TO BE 27K OHMS. SUSPECT BAD LIGHT INSIDE ESCAPE SLIDE FWD DOOR LH.  REMOVED ESCAPE SLIDE-RAFT PACK ASSEMBLY IN REF WITH AMM 25-62-44-000-012-A .
